# SDR REXA2021111601020

- Difficulty date: October 29, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 28,719 hours, 19,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: CC670331203
- Condition: Corroded
- Location: Bs 280-265 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR 27R CORRODED AT FS250-FS265. 2.0" X 1.0" X .021" DEEP. REPAIRED PER EA# CRJ953-12410
